# SDR DALA2017032102307

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 49,284 hours, 16,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Out Of Adjust
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR CAM ASSEMBLY OUT OF RIG. ADJUSTED THE VERTICAL SETTING OF THE AFT LT CAM ON THE GIRT BAR CRANK IAW AMM 52-11, TASK 825, STEP F (2). OPS CHECKED OK. OK FOR SERVICE.
